California, 2019Flooding and Heavy Rain in California, February 24 to 27, 2019
February 24 to 27, 2019 · NWS EKA · 35 events in 5 counties and zones
Deep-layer westerly flow aided in a persistent influx of moisture across the steep coastal terrain of Northwest California. Heavy rain occurred as a result, leading to rapid rises on creeks, streams and rivers.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 35
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Deep-layer westerly flow aided in a persistent influx of moisture across the steep coastal terrain of Northwest California. Heavy rain occurred as a result, leading to rapid rises on creeks, streams and rivers. Numerous instances of flooding were observed, which resulted in road closures and one fatality.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before the first event at Feb 24, 4:17 AM PST, 3 hours 43 minutes earlier.
Area forecast discussion, Feb 24, 4:17 AM PST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
417 AM PST Sun Feb 24 2019
.SYNOPSIS...Moderate to locally heavy rain will be likely across
northwest California Sunday and Monday, followed by a second
round of moderate rains Tuesday and Tuesday night. Additional
periods of unsettled weather will be possible next weekend.
&&
.DISCUSSION...A quasi-stationary frontal boundary extended from
WCNTRL/SWRN OR WWD toward a weak area of surface low pressure
positioned approximately 1000 miles offshore from Cape Mendocino.
Midlevel westerlies positioned south of the front were aiding in
modest moisture transport across NWRN CA favorable for light to
locally moderate rain. Late this afternoon and tonight, a midlevel
impulse is forecast to move east along the previously mentioned
front. The midlevel feature will aid in weak surface cyclogenesis
along the front, with a compact area of low pressure forecast to
move onshore across far SWRN OR late tonight. Strong low-level
warm air advection and SWLY moisture flux associated with a 40-60
kt coastal jet will occur along and ahead of the low, resulting
in intensifying rainfall rates from SWRN Humboldt County
northward. The southerly low-level jet will also support strong
gusty winds across exposed ridges and coastal areas Sunday night
into Monday morning.
Moderate/heavy rainfall is forecast to be shunted southward Monday
into Tuesday as a cold front advances equatorward across the
region. However, a second upper level disturbance is forecast to
advance east toward Mendocino County Tuesday night. The approach
of that feature will likely cause moderate rains to once again
spread northward across NWRN CA. Cooler and drier weather will
then become probable Wednesday through Friday as midlevel heights
build over the West Coast. After Friday, model guidance shows
another round of wet weather will be possible during next weekend
as a surface cyclone approaches from the west.
JMG
&&
.AVIATION...Steady light rain mainly to the north of Mendocino
county this morning will gradually become heavier as a wave of low
pressure approaches the California/Oregon border later today and
tonight. This will push a cold front southward across northern
California on Monday. Ceilings will generally be in the MVFR range
across our area, but may occasionally dip below 1000 feet,
especially later tonight into early Monday morning. Visibility may
drop below 3 SM at times today near and north of Cape Mendocino,
and may drop closer to 1 SM tonight into Monday morning with
periods of heavier rain. This rain will spread south into
Mendocino county later tonight and Monday, with likely an extended
period of conditions below airfield minimums at UKI. Winds at the
surface and aloft will become a significant issue along the high
terrain and coastal areas, particularly in Del Norte county and
interior Humboldt county. While winds may not gust quite so high
at ACV tonight and Monday morning, strong winds aloft may result
in an extended period of LLWS. /AAD
&&
.MARINE...Conditions across the northwest California coastal
waters will head steadily downhill through today, as a wave of low
pressure passes just to our north, bringing a cold front through
on Monday. Southerly winds will ramp up from north to south today,
with Small Craft Advisories expanding to the south of Cape
Mendocino later this morning and this afternoon. Gale Warnings
will follow for most of the waters later tonight into Monday
morning, when the strongest southerly winds and steepest seas will
move through. There is currently a mix of these short-period
southerly seas and a northwest swell of around 6 to 8 ft at 13
seconds, but expect the later to continue to decay while the
short-period southerly waves build in response to increasing
winds.
In the wake of the cold front on Monday, winds will abruptly
shift from south to north. Winds behind the front will not be as
strong, generally in the 10 to 20 kt range. Southerly seas will
likely stay high for a bit longer on Monday as the winds slacken,
but are expected to peak near 10 to 14 feet Monday morning.
Conditions will then improve substantially for Tuesday through
Thursday, with the relatively lighter northerly winds eventually
tending westerly. Seas will become more dominated by longer period
west- northwest swells by mid-week. None of these swells look
particularly large, but on Thursday there may be a moderate threat
of shoaling along with the potential for sneaker waves at the
beaches. /AAD
&&
.HYDROLOGY...Widespread 3 to 6 inches of rain are expected
through midday Tuesday, with localized rainfall totals from 6 to
10 inches possible over southwest facing ridge and mountain
slopes. The heaviest rainfall rates will likely occur Sunday and
Sunday night, with another round of moderate rains possibly
occurring during Tuesday night. This rain event will yield
significant rises on main stem rivers. The Eel River at
Fernbridge and the Navarro River at Navarro are presently forecast
to rise above flood stage by Tuesday afternoon. In addition, the
Russian River at Hopland, the Mad River at Arcata, the Van Duzen
River at Bridgeville, and the Klamath River at Klamath are
forecast to rise to monitor stage Tuesday afternoon or Tuesday
night.
JMG/SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch from late tonight through Tuesday morning for
CAZ109>113.
Flood Watch through Tuesday morning for CAZ101>106.
Wind Advisory from midnight tonight to noon PST Monday for
CAZ101-102-104>106.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
9 PM PST this evening for PZZ450-470.
Gale Warning from 9 PM this evening to 10 AM PST Monday for
PZZ450-470.
Small Craft Advisory from noon today to 4 PM PST Monday for
PZZ455.
Small Craft Advisory from 9 AM this morning to 1 AM PST Monday
for PZZ475.
Gale Warning from 1 AM to noon PST Monday for PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Feb 24, 3:16 AM PST, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
316 AM PST Sun Feb 24 2019
CAZ109>113-251130-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
316 AM PST Sun Feb 24 2019
...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING...
This hazardous weather outlook is for northwest California.
.DAY ONE...Today and tonight.
A Flood Watch is currently in effect. Periods of heavy rain are
expected over northwest California through Tuesday. Flooding of main
stem rivers, small streams, and urban areas will be possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A Flood Watch is currently in effect. Periods of heavy rain are
expected over northwest California through Tuesday. Flooding of main
stem rivers, small streams, and urban areas will be possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CAZ101-102-104>106-251130-
Coastal Del Norte-Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
316 AM PST Sun Feb 24 2019
...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST
MONDAY...
This hazardous weather outlook is for northwest California.
.DAY ONE...Today and tonight.
A Flood Watch and Wind Advisory are in effect. Periods of heavy rain
are expected over northwest California through Tuesday. Flooding of
main stem rivers, small streams, and urban areas will be possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A Flood Watch and Wind Advisory are in effect. Periods of heavy rain
are expected over northwest California through Tuesday. Flooding of
main stem rivers, small streams, and urban areas will be possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CAZ103-251130-
Northern Humboldt Coast-
316 AM PST Sun Feb 24 2019
...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
This hazardous weather outlook is for northwest California.
.DAY ONE...Today and tonight.
A Flood Watch is currently in effect. Periods of heavy rain are
expected over northwest California through Tuesday. Flooding of main
stem rivers, small streams, and urban areas will be possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A Flood Watch is currently in effect. Periods of heavy rain are
expected over northwest California through Tuesday. Flooding of main
stem rivers, small streams, and urban areas will be possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CAZ107-108-251130-
Northern Trinity-Southern Trinity-
316 AM PST Sun Feb 24 2019
This hazardous weather outlook is for northwest California.
.DAY ONE...Today and tonight.
Periods of heavy rain are expected over northwest California through
Tuesday. Flooding of main stem rivers, small streams, and urban
areas will be possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Periods of heavy rain are expected over northwest California through
Tuesday. Flooding of main stem rivers, small streams, and urban
areas will be possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Event by event
20 flood, 12 heavy rain, 3 winter weather. Local standard time, as filed.
Heavy Rain, Del Norte
- When
- February 24, 8:00 AM PST to 8:30 PM PST
- Where
- Del Norte County, 4.44 mi NNW of Klamath Afs
- Reported by
- Law Enforcement
- Coordinates
- 41.630, -124.112
Estimated 3.5 inches of rain. Active slide occurring on Highway 101 blocking all lanes.
Winter Weather, Northern Trinity
- When
- February 24, 8:00 AM PST to February 25, 1:30 PM PST
- Where
- Northern Trinity forecast zone
- Reported by
- Public
Social media report of estimated 7 inches of snow. Elevation 2,700 feet.
Winter Weather, Northern Trinity
- When
- February 24, 8:00 AM PST to February 25, 3:00 PM PST
- Where
- Northern Trinity forecast zone
- Reported by
- Public
Estimated 6 inches of snow. Elevation 3,500 feet.
Winter Weather, Northern Trinity
- When
- February 24, 8:00 AM PST to February 25, 3:30 PM PST
- Where
- Northern Trinity forecast zone
- Reported by
- Public
Estimated 1 inch of wet snow. Elevation 2,250 feet.
Heavy Rain, Trinity
- When
- February 24, 8:00 AM PST to February 26, 4:07 PM PST
- Where
- Trinity County, 1.73 mi NW of Burnt Ranch
- Reported by
- Department of Highways
- Coordinates
- 40.840, -123.490
Rock slide with wheel-barrow size rocks on Highway 299.
Heavy Rain, Humboldt
- When
- February 24, 8:00 AM PST to February 26, 10:39 AM PST
- Where
- Humboldt County, 2.95 mi NE of Pepperwood
- Reported by
- Department of Highways
- Coordinates
- 40.480, -123.940
Two active rock slides. Highway 36 was closed at mile marker 15.
Heavy Rain, Trinity
- When
- February 24, 8:00 AM PST to February 27, 7:32 AM PST
- Where
- Trinity County, 2.6 mi NW of Big Bar
- Reported by
- Law Enforcement
- Coordinates
- 40.760, -123.280
Large boulder along Highway 299 at mile marker TRI 26.
Heavy Rain, Trinity
- When
- February 24, 8:00 AM PST to February 25, 1:22 PM PST
- Where
- Trinity County, 3.16 mi W of Forest Glen
- Reported by
- Law Enforcement
- Coordinates
- 40.380, -123.380
Highway 36 closed due to rock slide 3 miles west of Forest Glen.
Heavy Rain, Trinity
- When
- February 24, 8:00 AM PST to February 25, 10:49 AM PST
- Where
- Trinity County, 4.27 mi W of Forest Glen
- Reported by
- Law Enforcement
- Coordinates
- 40.390, -123.400
Rock slide at 1240 Highway 36 near Mile marker TRI 12.
Heavy Rain, Trinity
- When
- February 24, 8:00 AM PST to February 25, 10:48 AM PST
- Where
- Trinity County, 2.11 mi W of Forest Glen
- Reported by
- Law Enforcement
- Coordinates
- 40.380, -123.360
Rock slide at 1500 Highway 36 at mile marker TRI 15.
Heavy Rain, Humboldt
- When
- February 24, 8:00 AM PST to February 25, 9:06 AM PST
- Where
- Humboldt County, 0.69 mi N of Miranda
- Reported by
- Law Enforcement
- Coordinates
- 40.240, -123.820
Rock slide at the intersection of Highway 254 and the Stephens Grove-Miranda connector.
Heavy Rain, Humboldt
- When
- February 24, 8:00 AM PST to February 25, 7:23 AM PST
- Where
- Humboldt County, 0.87 mi SE of Grizzly Bluff
- Reported by
- Law Enforcement
- Coordinates
- 40.520, -124.160
Rock slide at 8000 Blue Slide Road.
Heavy Rain, Humboldt
- When
- February 24, 8:00 AM PST to February 25, 7:04 AM PST
- Where
- Humboldt County, 2.43 mi E of Fields Lndg
- Reported by
- Law Enforcement
- Coordinates
- 40.724, -124.174
Rock slide at Elk River Road and Bertas Road.
Heavy Rain, Humboldt
- When
- February 24, 8:00 AM PST to February 25, 6:38 AM PST
- Where
- Humboldt County, 3.4 mi ENE of Shelter Cove
- Reported by
- Law Enforcement
- Coordinates
- 40.055, -123.995
Rock slide at the intersection of Shelter Cove Road and Paradise Ridge Road.
Heavy Rain, Humboldt
- When
- February 24, 8:00 AM PST to February 25, 4:31 AM PST
- Where
- Humboldt County, Redway
- Reported by
- Law Enforcement
- Coordinates
- 40.120, -123.820
Rock slide at the intersection of Redwood Drive and Willow Avenue.
Flood, Humboldt
- When
- February 25, 4:34 AM PST
- Where
- Humboldt County, 0.69 mi N of Bayside to 0.5 mi NNW of Bayside
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.840, -124.070
Roadway flooding at the intersection of Old Arcata Road and Graham Road.
Flood, Humboldt
- When
- February 25, 4:53 AM PST
- Where
- Humboldt County, 0.87 mi SW of Indianola to 0.53 mi SSW of Indianola
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.810, -124.090
Roadway flooding at the intersection of Myrtle Ave and Indianola Cutoff.
Flood, Humboldt
- When
- February 25, 5:58 AM PST
- Where
- Humboldt County, 0.69 mi N of Bayside to 0.62 mi NNW of Bayside
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.840, -124.070
Roadway flooding on Elk River Road.
Flood, Humboldt
- When
- February 25, 6:11 AM PST
- Where
- Humboldt County, Beatrice to 0.17 mi SW of Beatrice
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.670, -124.200
Roadway flooding at the Hookton Road on-ramp to Highway 101 northbound.
Flood, Humboldt
- When
- February 25, 7:14 AM PST
- Where
- Humboldt County, 0.52 mi E of Arlynda Corners to 0.77 mi ESE of Arlynda Corners
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.600, -124.240
Roadway flooding on Highway 211 at Salt River Bridge.
Flood, Humboldt
- When
- February 25, 11:01 AM PST
- Where
- Humboldt County, 0.87 mi SW of Arlynda Corners to 0.76 mi SSW of Arlynda Corners
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.590, -124.260
Highway 211 near Market Street is flooding due to overflowing small creek.
Flood, Humboldt
- When
- February 25, 11:01 AM PST
- Where
- Humboldt County, 0.75 mi SSW of Arlynda Corners to 0.81 mi SSW of Arlynda Corners
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.589, -124.253
Roadway flooding at the intersection of Highway 211 and Market Street.
Flood, Humboldt
- When
- February 25, 11:30 AM PST
- Where
- Humboldt County, 1.48 mi NNW of (Acv)arcata Arpt to 1.69 mi NNW of (Acv)arcata Arpt
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 41.000, -124.110
Social media report of flooding within Clam Beach Park. Cause of flooding was believed to be overflow from Strawberry and Patrick Creeks.
Flood, Humboldt
- When
- February 26, 10:29 AM PST
- Where
- Humboldt County, 0.87 mi SW of Shively to 0.67 mi SSW of Shively
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.420, -123.980
Southbound SR-254 closed due to flooding from Holmes Flat Road to Bear Creek Bridge.
Flood, Mendocino
- When
- February 26, 10:33 AM PST
- Where
- Mendocino County, 0.88 mi SE of Hopland to 0.73 mi SW of Old Hopland
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.970, -123.110
Highway 175 closed due to flooding from Hopland Railroad crossing to east side of road.
Flood, Humboldt
- When
- February 26, 10:33 AM PST
- Where
- Humboldt County, 55.97 mi S of Richardson Grove to 55.99 mi S of Richardson Grove
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.210, -123.770
Route 1 closed at Navarro Ridge Road due to flooding.
Flood, Humboldt
- When
- February 26, 1:16 PM PST
- Where
- Humboldt County, 1.48 mi SSW of Indianola to 1.42 mi E of (Eka)eureka Murray F
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 40.800, -124.090
Roadway flooding at Myrtle Ave and Ole Hansen Road. Water over a foot deep.
Flood, Humboldt
- When
- February 27, 8:18 AM PST
- Where
- Humboldt County, 1.28 mi SW of Rosewood to 1.11 mi SW of Rosewood
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.757, -124.187
Roadway flooding at Elk River Road and Herrick Avenue immediately south of Eureka.
Flood, Humboldt
- When
- February 27, 8:23 AM PST
- Where
- Humboldt County, 0.6 mi SSW of Eureka to 0.59 mi SSW of Eureka
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.792, -124.175
Roadway flooding at 1656 Union Street in Eureka; near intersection of Union Street and West Church Avenue.
Flood, Mendocino
- When
- February 27, 9:13 AM PST
- Where
- Mendocino County, 3.99 mi ESE of Redwood Vly to 4.38 mi ENE of Calpella
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.250, -123.130
State Road 20 fully closed at Potter Valley Road.
Flood, Humboldt
- When
- February 27, 10:10 AM PST
- Where
- Humboldt County, 0.69 mi S of Fernbridge to 0.53 mi S of Fernbridge
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.610, -124.200
State Road 211 fully closed at Fernbridge due to flooding.
Flood, Humboldt
- When
- February 27, 10:10 AM PST
- Where
- Humboldt County, 1.72 mi ESE of Carlotta to 2.51 mi SE of Carlotta
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 40.520, -124.020
East and westbound Highway 36 full closure near Carlotta. Flooding likely due to water overflowing Cummings Creek.
Flood, Mendocino
- When
- February 27, 10:14 AM PST
- Where
- Mendocino County, 0.54 mi E of (Uki)ukiah Arpt to 0.7 mi ENE of (Uki)ukiah Arpt
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.130, -123.190
State Road 222 flooded at the Russian River bridge.
Flood, Mendocino
- When
- February 27, 10:25 AM PST
- Where
- Mendocino County, 1.75 mi NW of Pt Arena to 1.36 mi NW of Pt Arena
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.940, -123.700
Full road closure due to flooding on Highway 1 between Lighthouse Road and the Garcia River.
Flood, Humboldt
- When
- February 27, 7:00 PM PST
- Where
- Humboldt County, 1.26 mi ENE of Arlynda Corners to 1.09 mi ENE of Arlynda Corners
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 40.610, -124.230
Thirty-five year old man drowned attempting to reach his home while crossing floodwaters from the Eel River. Water was reported to be 4 to 5 feet deep and fast moving.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Michigan, February 24 to 25, 2019$52 million · 52 kt wind · 16 events
- Flooding and High Wind in West Virginia, February 24 to 26, 2019$2.1 million · 76 kt wind · 47 events
- High Wind in Michigan, February 24, 2019$8.5 million · 53 kt wind · 17 events
- High Wind in Ohio, February 24 to 25, 2019$4.0 million · 60 kt wind · 29 events
- Winter Storm and Flooding in California, February 24 to 28, 2019$1.7 million · 37 events
- Flash Flooding and Blizzard in New York, February 24 to 25, 20192 injured · $663,000 · 70 kt wind · 26 events
- Tornado and Damaging Wind in Georgia, February 24, 2019$401,000 · EF1 · 2 events
- High Wind in Virginia, February 24 to 25, 2019$279,000 · 59 kt wind · 20 events
- Strong Wind in Vermont, February 24 to 26, 2019$310,000 · 16 events
- Blizzard and High Wind in New York, February 24 to 25, 2019$100,000 · 60 kt wind · 31 events
- Flood and Strong Wind in Ohio, February 24, 2019$227,000 · 10 events
- High Wind in Pennsylvania, February 24 to 25, 2019$275,000 · 54 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 807027, 807030, 807031, 807032, 807033, 807035, 807049, 807050, 807052, 807053, 807054, 807055, 807057, 807058, 807067, 807063, 807066, 807062, 807059, 807056, 807028, 807051, 807029, 807038, 807036, 807037, 807034, 807047, 807046, 807045, 807043, 807044, 807042, 807041, 807040.